# SDR YENA2023042000413

- Difficulty date: April 15, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N989JT
- Make and model: Airbus A321-231
- Aircraft serial: 07924
- Aircraft time: 21,513 hours, 4,227 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY OXYGEN CONTAINER DROP IN PASSENGER CABIN; REF AEROMAN NR 2023-199325 WO 2023 114/1 PERFORMED TSM IAW 35-23-00-810-807A PERFORMED OPERATIONAL CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001A TEST IS OK  ACCOMPLISHED BY AEROMAN TECH 8613818  RII BY QC 286.'
